MathSciNet Relay Station
MathSciNet bibliographic data
MR2430639 (2009k:82090) 82C22 (60K35 82C31)
Borodin, Alexei; Ferrari, Patrik L.; Sasamoto, Tomohiro Large time asymptotics of growth models on space-like paths. II. PNG and parallel TASEP. Comm. Math. Phys. 283 (2008), no. 2, 417–449.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement